# SDR DALA2025062204661

- Difficulty date: June 21, 2025
- Submitted: June 22, 2025
- Operation: Air carrier
- Aircraft: N392DN
- Make and model: Airbus A321-211
- Aircraft serial: 9028
- Aircraft time: 18,584 hours, 7,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3092, WHILE ON THE LINE IN DCA, MAINTENANCE REPORTS A/C 3230 WING TIP FENCE MADE CONTACT WITH A/C 3092 ON THE NOSE RADOME (P/N: D53132210000) AND RH NOSE FWD FUSELAGE, SKIN PANELS (P/N: D5311007520100 & D5313320020000). THE RH FUSELAGE SKIN PANELS HAVE GOUGE AND DENT DAMAGE. THE DENTS ARE AFT OF FR 2 AND FR 3. CORRECTIVE ACTION: PERFORMED A DVI (NTM 51-90-00) AND HFEC INSPECTION INTERNALLY TO THE SKINS AND ADJACENT STRUCTURE (FR1, FR2 & FR3, TEE-PICK-UP Y-675, ETC.) TO ENSURE NO DAMAGE. CUT OUT SKIN BETWEEN FR 2/3, AND BETWEEN FR 3/4. FABRICATED REPAIR DOUBLERS AND INSTALLED PER ER/A 624252-14. (LP 1037993)
